International Journal of Application or Innovation in Engineering & Management
An Inspiration for Recent Innovation & Research….
ISSN 2319 – 4847
www.ijaiem.org

Call for Paper, Published Articles, Indexing Infromation A Solution of a Transportation Problem with Deterministic Demand, Authors : Sandipa Bhattacharya, Seema Sarkar (Mondal), International Journal of Application or Innovation in Engineering & Management (IJAIEM), www.ijaiem.org
Volume & Issue no: Volume 9, Issue 5, May 2020

Title:
A Solution of a Transportation Problem with Deterministic Demand
Author Name:
Sandipa Bhattacharya, Seema Sarkar (Mondal)
Abstract:
ABSTRACT A decision-maker has the responsibility to make an effective plan to distribute the products producing in a manufacturing house to the customer directly or indirectly according to the customer demand with the lowest transportation cost for an organizational aspect. Minimizing a transportation cost is a fundamental business policy of an entire supply chain management system for a highly competitive business environment. In this paper, we develop an application-oriented mathematical model to determine the optimum transportation plan which leads to the lowest transportation cost from source to destination. The non-linear optimization technique is applied as a method of solution of this model. Finally, the model is verified with a numerical example. Keywords: Transportation plan, Non-linear optimization technique, Business policy, Supply chain management system.
Cite this article:
Sandipa Bhattacharya, Seema Sarkar (Mondal) , " A Solution of a Transportation Problem with Deterministic Demand " , International Journal of Application or Innovation in Engineering & Management (IJAIEM), Volume 9, Issue 5, May 2020 , pp. 114-117 , ISSN 2319 - 4847.
Full Text [PDF]                          Home